zbMATH — the first resource for mathematics

Bounded oscillations of linear and nonlinear delay-differential equations of even order. (English) Zbl 0282.34027

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
Full Text: DOI
[1] Bradley, J.S, Oscillation theorems for a second order delay equation, J. diff. equations, 8, 397-403, (1970) · Zbl 0212.12102
[2] Coles, W.J; Schmitt, K, Oscillation theorems for functional differential equations, (), preprint
[3] Gollwitzer, H.E, On nonlinear oscillations for a second order delay equation, J. math. anal. appl., 26, 385-389, (1969) · Zbl 0169.11401
[4] Hale, J, Functional differential equations, () · Zbl 0222.34003
[5] Hartman, P, Ordinary differential equations, (1964), Wiley N. Y · Zbl 0125.32102
[6] Ladas, G, Oscillation and asymptotic behavior of solutions of differential equations with retarded argument, J. diff. equations, 10, 281-290, (1971) · Zbl 0203.40602
[7] Ladas, G; Lakshmikantham, V, Oscillations caused by retarded actions, University of rhode island technical report no. 12, (October, 1970)
[8] English translation: A.M.S. Translations, Series 1, Vol. 4, 207-267, Providence, R. I. · Zbl 0035.17801
[9] Norkin, S.B; Norkin, S.B, Differential equations of the second order with retarded arguments, (), (1965), Nauka Moscow, Providence, R. I. · Zbl 0207.39606
[10] Odarič, O.N; S̆evelo, V.N, Some problems in the theory of oscillation of second order differential equations with deviating arguments, Ukranian math. J., 23, 508-516, (1971)
[11] S̆evelo, V.N; Odarič, O.N; S̆evelo, V.N; Odarič, O.N, The nonoscillations of solutions of nonlinear second order differential equations with retarded argument, (), Math. reviews, 268-279, (1971-1972), English summary to appear in
[12] Staikos, V.A; Petsoulas, A.G, Some oscillation criteria for second order nonlinear delay-differential equations, J. math. anal. appl., 30, 695-701, (1970) · Zbl 0193.06303
[13] Staikos, V.A, Oscillatory property of a certain delay-differential equation, Bull. soc. math. grèce, 11, 1-5, (1970)
[14] {\scK. D. Shere}, Nonoscillation of second order linear differential equations with retarded argument, to appear. · Zbl 0253.34034
[15] Travis, Curtis C, Oscillation theorems for second-order differential equations with functional arguments, (), to appear · Zbl 0235.34141
[16] Waltman, P, A note on an oscillation criterion for an equation with a functional argument, Canad. math. bull., 11, 593-595, (1968) · Zbl 0186.42205
[17] {\scD. W. Willett}, Asymptotic behavior of disconjugate nth order differential equations, to appear. · Zbl 0201.10702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.